My moods been literally changing every 30 mins. I decided I was going to go take the dog on a walk got my shoes then got this horrible depressive feeling. Took my shoes off and got ready for bed.
I also feel agitated today and down. Granted I have gone from 10 mg to 20 to now 30 of citalopram and got prescribed 2 mg of kolonopin. I'm sure I'm just adjusting but it's very annoying and disheartening.
Anyways sorry to bee a Debbie downer. Meet with my therapist tmrw so I can talk it out.
Added 13 Sep 2013:
I should say the increase of the citalopram has been over a 2 week period and I just started on the 30 mg dosage yesterday.
I think one of the most annoying thing is I feel like ive been eating better and getting more exercise yet see no weight change. Th curse of the ssri I suppose.
Hi, feelings of worsening depression can be a side effect of taking Citalopram & should be reported to the prescribing doctor/psychiatrist. There is an 'induction period' when starting SSRI's, of around 4 weeks - how long has it been since you started this medication? I remember when i started out on Citalopram, the first 3 weeks were pretty awful, then my doctor increased my dose, and i seemed to feel better overnight! I started on 20mg & then increased to 40mg. Please be open with your therapist, don't feel as though you are moaning! The addition of Klonopin could impair your judgement slightly, and/or cause trouble concentrating - ask about this... I hope you are feeling better soon
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.